Opuscula Mathematica
Opuscula Math. 30, no. 2 (), 203-207
http://dx.doi.org/10.7494/OpMath.2010.30.2.203
Opuscula Mathematica

A note on minimax rates of convergence in the Spektor-Lord-Willis problem


Abstract. In this note, attainable lower bounds are constructed for the convergence rates in a stereological problem of unfolding spheres size distribution from linear sections, which shows that a spectral type estimator is strictly rate minimax over some Sobolev-type classes of functions.
Keywords: Poisson inverse problem, rate minimaxity, singular value decomposition, stereology.
Mathematics Subject Classification: 62G05, 65J22.
Cite this article as:
Zbigniew Szkutnik, A note on minimax rates of convergence in the Spektor-Lord-Willis problem, Opuscula Math. 30, no. 2 (2010), 203-207, http://dx.doi.org/10.7494/OpMath.2010.30.2.203
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.